# SDR 98ZZZX3188

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421J
- Make and model: Cessna 340A
- Aircraft serial: 340A0108
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TORQUING OVER AND CONTACTING COWLING WITH NR 6 ROCKER COVER.  THIS ACTION IS WEARING A DEEP GROOVE IN THE ROCKER COVER.  COWLING IS SHOWING HEAT DAMAGE FROM THE EXHAUST SYSTEM.  THIS AIRCRAFT MODIFIED AT RPM IN WACO, TX TO 335 HP UNDER RAM STC SE4327SW.  TIME SINCE STC:  21.6 HOURS.
